Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 11, 2010, 12:44 PM EST for Sumter County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2010, 12:44 PM EST (17:44 UTC)
- Expired
- Mar 11, 2010, 1:15 PM EST
- In force
- 31 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Sumter County, FL
The radar
The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 10:58 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 393 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
334
WUUS52 KTBW 111744
SVRTBW
FLC119-111815-
/O.NEW.KTBW.SV.W.0013.100311T1744Z-100311T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1244 PM EST THU MAR 11 2010
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SUMTER COUNTY IN FLORIDA.
* UNTIL 115 PM EST
* AT 1238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF WILDWOOD...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2896 8194 2874 8194 2874 8221 2875 8221
2876 8219 2879 8217 2885 8221 2896 8222
2897 8209 2896 8195
TIME...MOT...LOC 1744Z 274DEG 32KT 2888 8207
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:14 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 11, 9:14 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
914 AM EST THU MAR 11 2010
...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE AREA...
.DISCUSSION...SHOWERS...WITH EMBEDDED THUNDERSTORMS...ARE NOW
SPREADING ACROSS THE NORTHERN HALF OF THE AREA INCLUDING TAMPA. A
QUASI-STATIONARY WARM FRONT JUST TO THE SE OF THE PENINSULA WILL
BEGIN PUSHING BACK NORTH TODAY. THIS WILL CONTINUE TO BRING PLENTY
OF DEEP LAYER MOISTURE...AS SHOWN BY THE 12Z TBW SOUNDING...WHICH
WILL COMBINE WITH GOOD U/L SUPPORT FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS THROUGH THE REST OF THE DAY. AT 850 AM EST NATIONAL
WEATHER SERVICE DOPPLER RADAR IN RUSKIN WAS SHOWING SPREADING
SHOWERS ACROSS THE NATURE COAST AND THE TAMPA DOWNTOWN AREA.
ADDITIONAL SHOWERS WILL SPREAD ACROSS THE REST OF THE CWA THROUGH
THE EVENING HOURS.
STRONG GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST CELLS...AND EVEN
AN ISOLATED TORNADO IS CERTAINLY POSSIBLE AS THE VERTICAL WIND
PROFILE AND U/L SUPPORT WILL REMAIN FAVORABLE TODAY.
A LAKE WIND ADVISORY FOR ALL COASTAL COUNTIES IS IN EFFECT UNTIL THE
EVENING HOURS AS WINDS INCREASE WITH TIGHTENING PRESSURE GRADIENTS.
WITH 80-90 POPS IN THE FORECAST...EXPECT A RAINY DAY WITH PASSING
THUNDERSTORMS THROUGH THE EVENING HOURS. ANOTHER LOW PRESSURE SYSTEM
REACHES THE AREA ON FRIDAY WITH MORE SHOWERS/THUNDERSTORMS
PREVAILING THROUGH THE DAY.
.PREVIOUS SHORT TERM DISCUSSION...
.SHORT TERM (TODAY-SATURDAY)...THE SUBTROPICAL JET WILL BE IN PLACE
ACROSS THE STATE THROUGH SATURDAY. A SFC WARM FRONT CURRENTLY IN
PLACE ACROSS SOUTHERN FL WILL LIFT NORTH OVER THE AREA THIS MORNING
AS UPPER SHORTWAVE ENERGY PASSES OVER THE STATE. A LOW CENTER WILL
DEVELOP AND MOVE ACROSS NORTHERN FL THIS AFTERNOON AND EVENING. HAVE
INCREASED RAIN CHANCES TO 80-90 PERCENT FOR TODAY WITH A SLIGHT RISK
OF SEVERE STORMS IN PLACE AS SOUTHERLY SFC WINDS COMBINE WITH SW/W
FLOW IN THE LOW-LEVEL AND UPPER JETS TO MAKE FOR GOOD HELICITIES.
THE CLOUD SHIELD IN PLACE SHOULD PREVENT GOOD HEATING THOUGH KEEPING
THUNDERSTORM ACTIVITY LIMITED. BUT ANY STORM THAT DOES DEVELOP HAS
THE POTENTIAL TO BECOME SEVERE. DAMAGING WINDS WOULD BE THE MAIN
CONCERN WITH THE STORMS...BUT WITH THE HIGH HELICITIES IN
PLACE...CANNOT RULE OUT THE POSSIBILITY OF A TORNADO. SURFACE
WINDS ALONG THE COAST WILL BE STRONG AND BREEZY TODAY AS WELL AND
HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. HIGHS SHOULD REACH
INTO THE LOWER 70S TO LOWER 80S THIS AFTERNOON.
AS THIS LOW LIFTS OFF TO THE NE AND BRINGS THE ENERGY WITH IT
THURSDAY NIGHT...ANOTHER LOW DEVELOPS OVER THE SE GULF ALONG THE
NEXT ROUND OF UPPER SHORTWAVES. MOSTLY SHOWERS WILL BE IN PLACE
ACROSS THE AREA THURSDAY NIGHT AS SW FLOW WILL KEEP THE ATMOSPHERE
MOIST. HAVE KEPT POPS AT 60-70 PERCENT. LOWS WILL FALL ONLY INTO THE
MID TO UPPER 60S.
THE NEXT ROUND OF ACTIVITY WILL MOVE OVER THE AREA ON FRIDAY AS THE
LOW IN THE GULF LIFTS ACROSS THE SOUTHERN HALF OF THE PENINSULA.
WITH THE UPPER ENERGY MOVING OVER THE AREA AND THE SUBTROPICAL JET
IN PLACE...MAY AGAIN HAVE THE POTENTIAL FOR A FEW SEVERE STORMS
FRIDAY. HAVE 70-80 PERCENT RAIN CHANCES IN PLACE. HIGHS WILL
GENERALLY BE IN THE LOWER 70S.
CLEARING WILL FINALLY HAPPEN FRIDAY NIGHT AS THE COLD FRONT FINALLY
PUSHES THROUGH THE AREA AND SOME DRIER AIR MOVES IN. STILL HAVE
20-40 PERCENT RAIN CHANCES IN PLACE FRIDAY EVENING WITH SOME
LINGERING SHOWERS. HIGH PRESSURE FROM OVER THE GULF WILL CONTINUE TO
BUILD ACROSS THE AREA AND BRING DRIER AIR FOR SATURDAY. HAVE REMOVED
RAIN CHANCES THAT WERE IN PLACE ACROSS THE SOUTH FOR SATURDAY
MORNING. TEMPS WILL BE IN THE MID 50S-MID 60S FOR LOWS FRIDAY NIGHT
AND IN THE 70S SATURDAY.
&&
.AVIATION...MVFR CEILINGS WILL GENERALLY PREVAIL TODAY WITH SOME
LOCAL IFR CEILINGS/MVFR VISIBILITIES IN SHOWERS AND A FEW
THUNDERSTORMS. CONVECTIVE ACTIVITY WILL DIMINISH THIS EVENING WITH
MVFR/LOCAL IFR CEILINGS AND VISIBILITIES IN SOME FOG CONTINUING
BEFORE THE NEXT ROUND OF CONVECTION DEVELOPS LATE TONIGHT.
&&
.MARINE...WINDS AND SEAS AT BUOY 42036 ARE NOW WITHIN SCA CRITERIA.
AS A WARM FRONT LIFTS NORTH OVER THE AREA...HAZARDOUS BOATING
CONDITIONS WILL CONTINUE OVER ALL COASTAL WATERS THROUGH THE EVENING
HOURS. WINDS SHOULD SLACKEN TONIGHT BETWEEN THE LOWS...THEN INCREASE
AGAIN TO NEAR ADVISORY LEVELS FRIDAY AS THE LOW MOVES ACROSS THE
SOUTHERN PENINSULA. WINDS WILL THEN REMAIN ELEVATED THROUGH SATURDAY
AS HIGH PRESSURE BUILDS ACROSS THE WATERS. WINDS WILL THEN DIMINISH
THROUGH THE REST OF THE PERIOD AS HIGH PRESSURE REMAINS ACROSS THE
WATERS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
PINELLAS-SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD
OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY
WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
DISCUSSION/MARINE...22/AR
SHORT TERM...24/COLSON
AVIATION...69/PRCHazardous weather outlook, Mar 11, 5:34 AM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 534 AM EST THU MAR 11 2010 FLZ039-042-043-048>052-055>057-060>062-065-111900- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 534 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A WARM FRONT LIFTING NORTH ACROSS THE AREA COMBINED WITH A STRONG LOW LEVEL JET...STRONG SUB-TROPICAL JET ALOFT AND AN INCREASINGLY MOIST ENVIRONMENT IN PLACE WILL ALLOW FOR SHOWERS WITH A CHANCE OF STRONG TO SEVERE THUNDERSTORMS. DAMAGING WINDS WILL BE THE GREATEST THREAT WITH THE STORMS...BUT THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY AND PERSISTENT RAINS MAY ALSO CAUSE SOME MINOR FLOODING. ...DENSE FOG... WARM MOIST AIR MOVING OVER THE COOLER GULF WATERS MAY RESULT IN SOME PATCHY DENSE SEA FOG OVER THE LOCAL COASTAL WATERS. FOG CAN DEVELOP SUDDENLY AND MARINERS SHOULD PLAN FOR THE POSSIBILITY OF ENCOUNTERING VERY LOW VISIBILITIES IN THE GULF. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY WITH STRONG SOUTH TO SOUTHWESTERLY WINDS IN PLACE. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. ...WIND AND SEA IMPACT... WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE COASTAL WATERS TODAY WITH HIGHER GUSTS AS A WARM FRONT LIFTS NORTH OVER THE AREA. SEAS WILL INCREASE UP TO 7 FEET WELL OFFSHORE. THIS WILL CAUSE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... ANOTHER WAVE OF UPPER ENERGY WILL MOVE OVER THE AREA FRIDAY WITH THE WARM AND MOIST ENVIRONMENT AND SUB-TROPICAL JET REMAINING IN PLACE ACROSS THE AREA. THIS WILL ALLOW FOR MORE SHOWERS AND A CHANCE OF STRONG TO SEVERE THUNDERSTORMS FRIDAY. DAMAGING WINDS AND THE POTENTIAL FOR AN ISOLATED TORNADO WILL AGAIN BE THE GREATEST RISKS...WITH HEAVY RAINS AGAIN CAUSING MINOR FLOODING. ...DENSE FOG/SMOKE IMPACT... THE WARM AND MOIST CONDITIONS WILL PERSIST THROUGH FRIDAY NIGHT KEEPING THE POSSIBILITY OF PATCHY DENSE SEA FOG IN PLACE ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Mar 11, 10:37 AM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1037 AM EST THU MAR 11 2010
FLZ039-042-043-048-111630-
SUMTER-HERNANDO-CITRUS-LEVY-
1037 AM EST THU MAR 11 2010
...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS...UNTIL 1130 AM EST.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2948 8240 2922 8239 2921 8252 2906 8253
2896 8231 2895 8195 2833 8196 2833 8204
2850 8205 2844 8243 2846 8269 2870 8265
2874 8269 2875 8265 2886 8273 2889 8266
2916 8282 2919 8307 2929 8316 2960 8293
TIME...MOT...LOC 1536Z 228DEG 32KT 2889 8302Special weather statement, Mar 11, 11:31 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1131 AM EST THU MAR 11 2010
FLZ039-042-043-048-111800-
SUMTER-HERNANDO-CITRUS-LEVY-
1131 AM EST THU MAR 11 2010
...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS
...UNTIL 100 PM EST.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2946 8240 2921 8241 2922 8254 2906 8253
2900 8237 2893 8226 2895 8195 2853 8197
2846 8266 2870 8265 2874 8268 2875 8265
2876 8268 2888 8268 2889 8266 2916 8281
2918 8294 2916 8305 2932 8312 2959 8289
TIME...MOT...LOC 1630Z 229DEG 29KT 2903 8267The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:37 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Levy, Sumter | 53 min |
| Mar 11, 11:03 AM EST | Special Marine Warning | TBW | 57 min | |
| Mar 11, 11:16 AM EST | Severe Thunderstorm Warning | TBW | Citrus, Levy | 29 min |
| Mar 11, 11:31 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Levy, Sumter | 89 min |
| Mar 11, 11:39 AM EST | Areal Flood Advisory | TBW | Citrus, Levy | 96 min |
| Mar 11, 11:44 AM EST | Severe Thunderstorm Warning | TBW | Citrus, Levy, Sumter | 31 min |
| Mar 11, 11:58 AM EST | Special Marine Warning | TBW | 92 min | |
| Mar 11, 12:15 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Sumter | 30 min |
| Mar 11, 12:42 PM EST | Tornado Warning | TBW | Citrus, Hernando | 33 min |
| Mar 11, 1:06 PM EST | Areal Flood Advisory | TBW | Citrus | 114 min |
| Mar 11, 1:25 PM EST | Areal Flood Advisory | TBW | Citrus, Levy | 2 hr |
| Mar 11, 1:35 PM EST | Special Marine Warning | TBW | 85 min | |
| Mar 11, 1:45 PM EST | Tornado Warning | TBW | Citrus, Hernando | 45 min |
| Mar 11, 2:25 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 50 min |
| Mar 11, 2:29 PM EST | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 11, 2:31 PM EST | Tornado Warning | TBW | Hernando, Pasco, Sumter | 29 min |
| Mar 11, 2:42 PM EST | Special Weather Statement | TBW | Polk | 33 min |
| Mar 11, 2:53 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 37 min |
| Mar 11, 2:57 PM EST | Areal Flood Advisory | TBW | Citrus, Hernando, Sumter | 2 hr |
| Mar 11, 3:00 PM EST | Special Marine Warning | TBW | 60 min | |
| Mar 11, 3:15 PM EST | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Pinellas, Polk, Sumter | 45 min |
| Mar 11, 3:28 PM EST | Areal Flood Advisory | TBW | Citrus, Levy | 92 min |
| Mar 11, 3:34 PM EST | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 86 min |
| Mar 11, 3:54 PM EST | Special Weather Statement | TBW | Highlands | 36 min |
| Mar 11, 4:00 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk | 45 min |
| Mar 11, 4:28 PM EST | Tornado Warning | TBW | Polk | 32 min |
| Mar 11, 4:43 PM EST | Tornado Warning | TBW | Polk | 32 min |
| Mar 11, 4:56 PM EST | Special Weather Statement | TBW | Pasco | 49 min |
| Mar 11, 5:48 PM EST | Special Weather Statement | TBW | Pasco | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.